Anacin, 100 Tablets per Bottle (3 pack)

ANACIN

Anacin, 100 Tablets per Bottle (3 pack)

S/362.95 S/604.91
Save 40% (S/241.96)
  • Order within 4 hours and 59 minutes to get between May 19 - May 25
  • Tracked Shipping on All Orders
  • 14-Day Returns
  • Secure Payments
  • 24/7 Customer Support
Buying Bulk?

Description

Anacin, 100 Tablets per Bottle (3 pack) contains two important ingredients aspirin and caffeine to deliver fast headache relief. Aspirin works to deliver tough headaches and pain relief. Caffeine complements and enhances aspirin's pain-relieving action. Together, aspirin and caffeine work to deliver fast and effective headache relief when you need it most. Directions: Do not use more than directed (see overdose warning). Drink a full glass of water with each dose. Adults and children 12 years of age and older: take 2 tablets every 6 hours; not more than 8 tablets in 24 hours, or as directed by a doctor. Children under 12 years of age: ask a doctor. Warnings: eye's syndrome: Children and teenagers who have or are recovering from chickenpox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reyes syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), and shock. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinner (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, and take more or for a longer time than directed. Caffeine Warning: This product contains caffeine. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat.

Shipping and Returns

  • We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
  • Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
  • Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
  • All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
  • Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
  • In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
Anacin, 100 Tablets per Bottle (3 pack)

ANACIN.

Anacin, 100 Tablets per Bottle (3 pack)

S/362.95 S/604.91
Save 40.0% (S/241.96)